# SDR 97UAL900218

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4723U
- Make and model: Boeing 747122
- Aircraft serial: 19882
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS FAILED TO ILLUMINATE DURING EMERGENCY LIGHT CHECK.  REPLACED BATTERY PACK.  OPERATION CHECKS NORMAL.
